# SDR 98ZZZM324

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: W19807918
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 247 - SYR-DAY - HAD AN AIR TURNBACK TO SYR.  ON CLIMB-OUT FROM SYR FIRE WARNING BELL SOUNDED WITH NO ASSOCIATED LIGHT.  BELL WAS SILENCED BUT IMMEDIATELY WENT OF AGAIN.  REPLACED WIRE HARNESS TO NR 1 ENGINE.  (M)
